# SDR CALA2014040390744

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 48,698 hours, 11,725 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Overspeed
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CANCELLED DUE TO FLAP OVER SPEED & DAMAGE TO THE TE PANEL.
